# SDR C2XA08CL133

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 11,012 hours, 6,183 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 2004040753
- Condition: Faulty
- Location: Nr 1
- Part time: 11,012 hours, 6,183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2986 THE CREW REPORTED A BLEED 1 OVER TEMP WARNING DURING CLIMB IN ICING CONDITIONS.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 FAN AIR VALVE.  OPS CHECKS WERE GOOD.
